Vol 6, No 2 (2008)


Table of Contents


Common Fixed Point Theorem for Minimal Commutativity Type Mappings in Fuzzy Metric Spaces PDF
Sanjay Kumar 239 - 270
Extension of Hall's theorem and an algorithm for finding the (1, n)-complete matching PDF
Vites Longani 271 - 277
Singular Vector Ensemble Forecast of Tropical Cyclone PDF
Thawatchai Sirikantisophon, Dusadee Sukawat 279 - 293
Three-Step Iteration Schemes with Errors for Generalized Asymptotically Quasi-nonexpansive Mappings PDF
Jamnian Nantadilok 295 - 306
Contact CR-Warped Product Submanifolds of Kenmotsu Manifolds PDF
Viqar Azam Khan, Khalid Ali Khan, Sirajuddin - 307 - 314
Approximating common fixed point of a finite family of generalized asymptotically quasi-nonexpansive mappings PDF
Watcharaporn Cholamjiak, Suthep Suantai 315 - 322
A Common Fixed-Point Iterative Process with Errors for Quasi-Nonexpansive Nonself-Mappings in Banach Spaces PDF
Jantana Ayaragarnchanakul 323 - 330
Characterizations of Non-Singular Cycles, Path and Trees PDF
Supot Sookyang, Srichan Arworn, Piotr Wojtylak 331 - 336
On Weak McCoy rings PDF
Sh. Ghalandarzadeh, M. Khoramdel 337 - 342
On Common Fixed Point of Nonself Nonexpansive Mappings for Multistep Iteration in Banach Spaces PDF
H. Kiziltunc, I. Yildirim 343 - 349
Topological properties of two-modular convergence PDF
Ewa Kasior 351 - 367
On Generalized Distinguished Prime Submodules PDF
S. Ebrahimi Atani, F. Esmaeili Khalil Saraei 369 - 376

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|